Alert archive / Washington / River Flood Warnings in 2018

River Flood Warning 7, NWS Seattle, WA

February 4, 2018King County, Washington

NWS Seattle, WA issued this river flood warning at Feb 4, 2018, 12:03 AM PST for King County, Washington. It took effect at Feb 4, 2018, 8:52 AM PST. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2018, 12:03 AM PST (08:03 UTC)
In effect from
Feb 4, 2018, 8:52 AM PST
Expired
Feb 5, 2018, 6:35 PM PST
In force
34 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Moderate

County King County, WA

The radar

The Seattle radar (KATX), 90 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Snoqualmie River at Snoqualmie Falls (SQUW1). The gauge peaked at 13.27 ft at Feb 4, 2018, 6:00 PM PST.

810121402/0402/0502/0602/07

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12144500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

578 
WGUS46 KSEW 040803
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
1203 AM PST Sun Feb 4 2018

...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...

  Snoqualmie River near the Falls affecting King County.

.Flood Bulletin No. 2

Heavy rain in the central Cascades tonight and Sunday will drive
the Snoqualmie river near the Falls above flood stage Sunday morning. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC033-041703-
/O.NEW.KSEW.FL.W.0007.180204T1652Z-180206T0235Z/
/SQUW1.2.ER.180204T1652Z.180205T0600Z.180205T1735Z.NO/
1203 AM PST Sun Feb 4 2018

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Snoqualmie River near the Falls
* from this morning to Monday evening.
* At 11:45 PM Saturday the flow was 11991 cfs.
* Flood flow is 20000 cfs.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood flow around 9 AM Sunday 
  and crest near 35000 cfs around 10 PM Sunday. The river will fall 
  below flood flow Monday morning.
* Impact...At 30000 cfs, the Snoqualmie River will cause widespread 
  flooding of pasture lands and roads along the river from the town 
  of Snoqualmie downstream through Fall City. Roads that may become 
  flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
  Roads. This river level on the Snoqualmie corresponds roughly to a 
  phase 3 flood in the King County flood system.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
      4756 12170       

$$
4 follow-up statements
534 
WGUS86 KSEW 041652
FLSSEW
Flood Statement
National Weather Service Seattle WA
852 AM PST Sun Feb 4 2018

...The Flood Warning continues for the following rivers in 
Washington...

  Snoqualmie River near the Falls affecting King County.

.Flood Bulletin No. 6

                Central West Region

Heavy rain in the central Cascades will continue to 
drive the Snoqualmie river near the Falls above flood
stage today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC033-050052-
/O.EXT.KSEW.FL.W.0007.180204T1828Z-180205T2344Z/
/SQUW1.2.ER.180204T1828Z.180205T0600Z.180205T1444Z.NO/
852 AM PST Sun Feb 4 2018

The Flood Warning continues for
  The Snoqualmie River near the Falls
* From 10 AM Sunday until Monday afternoon.
* At  8:15 AM Sunday the flow was 17504 cfs.
* Flood flow is 20000 cfs.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood flow around 10 AM Sunday
  and crest near 31529 cfs around 10 PM Sunday. The river will fall 
  below flood flow Monday morning.
* Impact...At 30000 cfs, the Snoqualmie River will cause widespread 
  flooding of pasture lands and roads along the river from the town 
  of Snoqualmie downstream through Fall City. Roads that may become 
  flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
  Roads. This river level on the Snoqualmie corresponds roughly to a 
  phase 3 flood in the King County flood system.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
      4756 12170       

$$
541 
WGUS86 KSEW 050032
FLSSEW
Flood Statement
National Weather Service Seattle WA
432 PM PST Sun Feb 4 2018

...The Flood Warning continues for the following rivers in 
Washington...

  Snoqualmie River near the Falls affecting King County.

.Flood Bulletin No. 11

                Central West Region

Heavy rain earlier today will keep the Snoqualmie river at the 
Falls above flood stage tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC033-050832-
/O.EXT.KSEW.FL.W.0007.000000T0000Z-180205T2152Z/
/SQUW1.2.ER.180204T2234Z.180205T0600Z.180205T1252Z.NO/
432 PM PST Sun Feb 4 2018

The Flood Warning continues for
  The Snoqualmie River near the Falls
* Until Monday afternoon.
* At  3:00 PM Sunday the flow was 20806 cfs.
* Flood flow is 20000 cfs.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to rise and crest near 31125 cfs
  around 10 PM Sunday. The river will fall below flood flow early 
  Monday morning.
* Impact...At 30000 cfs, the Snoqualmie River will cause widespread 
  flooding of pasture lands and roads along the river from the town 
  of Snoqualmie downstream through Fall City. Roads that may become 
  flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
  Roads. This river level on the Snoqualmie corresponds roughly to a 
  phase 3 flood in the King County flood system.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
      4756 12170       

$$
259 
WGUS86 KSEW 050527
FLSSEW
Flood Statement
National Weather Service Seattle WA
927 PM PST Sun Feb 4 2018

...The Flood Warning has ended for the following rivers in 
Washington...

  Tolt River near Carnation affecting King County.

...The Flood Warning continues for the following rivers in 
Washington...

  Pilchuck River near Snohomish affecting Snohomish County.
  Snoqualmie River near the Falls affecting King County.
  Snoqualmie River near Carnation affecting King County.
  White River at R Street affecting King and Pierce Counties.

.Flood Bulletin No. 13

                Central West Region
                South West Region 

Hevay rain has ended in the Cascades. The upper reaches of 
the rivers are beginning to crest Sunday night. The flood
crest will move downstream on Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC061-051327-
/O.EXT.KSEW.FL.W.0008.000000T0000Z-180206T0412Z/
/PILW1.1.ER.180205T0118Z.180205T0600Z.180205T1912Z.NO/
927 PM PST Sun Feb 4 2018

The Flood Warning continues for
  The Pilchuck River near Snohomish
* Until Monday evening.
* At  9:00 PM Sunday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 18.5 feet
  around 10 PM Sunday. The river will fall below flood stage Monday 
  late morning.
* Impact...At 18.0 feet, the Pilchuck River spills out of its banks...
  flooding residences and roads in low lying areas along the river 
  from Granite Falls downstream through the Lake Stevens area and 
  Snohomish. This includes areas around Sexton Rd. and Orchard Ave in
  Snohomish.

&&

LAT...LON 4805 12192 4803 12196 4789 12204 4792 12216 4810 12207
      4815 12197       

$$

WAC033-050557-
/O.CAN.KSEW.FL.W.0006.000000T0000Z-180205T1508Z/
/TOLW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 PM PST Sun Feb 4 2018

  The Tolt River near Carnation
* At  7:15 PM Sunday the flow was 3693 cfs.
* Flood flow is 5000 cfs.
* Forecast...The river is below flood stage and will continue 
  to recede.

&&

LAT...LON 4768 12176 4761 12185 4761 12194 4767 12196 4771 12189
      4774 12184       

$$

WAC033-051326-
/O.EXT.KSEW.FL.W.0007.000000T0000Z-180205T1820Z/
/SQUW1.1.ER.180204T2234Z.180205T0230Z.180205T0920Z.NO/
927 PM PST Sun Feb 4 2018

The Flood Warning continues for
  The Snoqualmie River near the Falls
* Until Monday morning.
* At  8:00 PM Sunday the flow was 21084 cfs.
* Flood flow is 20000 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested around 21700 cfs at 7 pm
  Sunday. The river will fall below flood stage Monday morning. 
* Impact...At 20000 cfs, the Snoqualmie River will cause widespread 
  flooding of pasture lands and roads along the river from the town 
  of Snoqualmie downstream through Fall City. Roads that may become 
  flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
  Roads. This river level on the Snoqualmie corresponds roughly to a 
  phase 3 flood in the King County flood system.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
      4756 12170       

$$

WAC033-051326-
/O.EXT.KSEW.FL.W.0010.000000T0000Z-180206T1800Z/
/CRNW1.1.ER.180204T2339Z.180205T1800Z.180206T0600Z.NO/
927 PM PST Sun Feb 4 2018

...Flood Warning extended until Tuesday morning...

The Flood Warning continues for
  The Snoqualmie River near Carnation
* Until Tuesday morning.
* At  9:00 PM Sunday the stage was 54.7 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 55.6 feet
  around 10 AM Monday. The river will fall below flood stage Monday 
  night.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.

&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
      4761 12188       

$$

WAC033-053-051326-
/O.CON.KSEW.FL.W.0011.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.180205T0549Z.180206T1800Z.000000T0000Z.UU/
927 PM PST Sun Feb 4 2018

The Flood Warning continues for
  The White River at R Street
* From 10 PM Sunday until further notice.
* At  7:45 PM Sunday the flow was 5339 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is forecast.
* Forecast...The river will rise above flood flow around 10 PM Sunday
  and crest near 6097 cfs around 10 AM Tuesday.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of 
  the A Street Bridge in the City of Auburn. Flooding is likely to 
  occur in the City of Pacific near Government Canal and Butte Avenue
  as well as high water along the temporary flood protection 
  barriers. This level roughly corresponds to the King County Flood 
  Phase 2.

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$
097 
WGUS86 KSEW 051139
FLSSEW
Flood Statement
National Weather Service Seattle WA
339 AM PST Mon Feb 5 2018

...The Flood Warning has ended for the following rivers in 
Washington...

  Pilchuck River near Snohomish affecting Snohomish County.
  Snoqualmie River near the Falls affecting King County.

...The Flood Warning continues for the following rivers in 
Washington...

  Snohomish River near Monroe affecting Snohomish County.
  Snohomish River at Snohomish affecting Snohomish County.
  Snoqualmie River near Carnation affecting King County.
  White River at R Street affecting King and Pierce Counties.

.Flood Bulletin No. 16

                Central West Region
                South West Region
                
Hydrologically significant rainfall is not expected for the next
several days. The upper reaches of the rivers have crested with the 
crests moving downstream this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC061-051939-
/O.EXT.KSEW.FL.W.0014.180205T1153Z-180206T0101Z/
/MROW1.1.ER.180205T1153Z.180205T1200Z.180205T1301Z.NO/
339 AM PST Mon Feb 5 2018

The Flood Warning continues for
  The Snohomish River near Monroe
* From 4 AM Monday until this afternoon.
* At  3:15 AM Monday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest near flood stage of 15.0 feet 
  around 4 AM Monday. The river will fall below flood stage 
  this morning.
* Impact...At 15.0 feet, the Snohomish River will cause minor flooding
  of low pasture lands and several roads near the river.  A stage of 
  15 feet at this location corresponds to Phase 2 in the Snohomish 
  County Flood Warning System.

&&

LAT...LON 4780 12190 4779 12212 4786 12217 4791 12203 4793 12202
      4793 12190       

$$

WAC061-051939-
/O.EXT.KSEW.FL.W.0013.000000T0000Z-180207T0055Z/
/SNAW1.1.ER.180205T0347Z.180205T1800Z.180206T0955Z.NO/
339 AM PST Mon Feb 5 2018

The Flood Warning continues for
  The Snohomish River at Snohomish
* Until Tuesday afternoon.
* At  3:00 AM Monday the stage was 25.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 26.9 feet
  around 10 AM Monday. The river will fall below flood stage early 
  Tuesday morning.
* Impact...At 25.0 feet, the Snohomish River will cause minor flooding
  of lowlands not protected by levees and on the Old Snohomish-Monroe
  highway.  A stage of 25 feet on the Snohomish River corresponds to 
  a Phase 2 in the Snohomish County flood program.

&&

LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
      4791 12203       

$$

WAC061-051209-
/O.CAN.KSEW.FL.W.0008.000000T0000Z-180206T0412Z/
/PILW1.1.ER.180205T0118Z.180205T0400Z.180205T0620Z.NO/
339 AM PST Mon Feb 5 2018

The Flood Warning has ended for
  The Pilchuck River near Snohomish
* At  3:15 AM Monday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* The river crested near 18.4 feet around 830 PM Sunday.
* Forecast...The river fell below flood stage around 1020 PM
  Sunday and will continue to fall today.

&&

LAT...LON 4805 12192 4803 12196 4789 12204 4792 12216 4810 12207
      4815 12197       

$$

WAC033-051209-
/O.CAN.KSEW.FL.W.0007.000000T0000Z-180205T1820Z/
/SQUW1.1.ER.180204T2234Z.180205T0230Z.180205T0721Z.NO/
339 AM PST Mon Feb 5 2018


  The Snoqualmie River near the Falls
* At  2:45 AM Monday the flow was 17940 cfs.
* Flood flow is 20000 cfs.
* Forecast...The river fell below flood stage around 1120 PM Sunday
  and will continue to fall.
* Impact...At 12000 cfs, the Snoqualmie River will spill over its 
  banks between the town of Snoqualmie and Fall City...covering 
  pasture lands and several roads along the river. This river level 
  on the Snoqualmie corresponds roughly to a phase 2 flood in the 
  King County flood system.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
      4756 12170       

$$

WAC033-051938-
/O.CON.KSEW.FL.W.0010.000000T0000Z-180206T1800Z/
/CRNW1.1.ER.180204T2339Z.180205T1800Z.180206T0600Z.NO/
339 AM PST Mon Feb 5 2018

The Flood Warning continues for
  The Snoqualmie River near Carnation
* Until Tuesday morning.
* At  3:15 AM Monday the stage was 55.2 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 55.3 feet
  around 10 AM Monday. The river will fall below flood stage tonight.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.

&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
      4761 12188       

$$

WAC033-053-051938-
/O.CON.KSEW.FL.W.0011.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.180205T0554Z.180206T1800Z.000000T0000Z.UU/
339 AM PST Mon Feb 5 2018

The Flood Warning continues for
  The White River at R Street
* Until further notice.
* At  2:45 AM Monday the flow was 5642 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to rise and crest near 6100 cfs 
  around 10 AM Tuesday.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of 
  the A Street Bridge in the City of Auburn. Flooding is likely to 
  occur in the City of Pacific near Government Canal and Butte Avenue
  as well as high water along the temporary flood protection 
  barriers. This level roughly corresponds to the King County Flood 
  Phase 2.

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Feb 3, 9:06 PM PST, 2 hours 57 minutes earlier.

Area forecast discussion, Feb 3, 9:06 PM PST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
906 PM PST Sat Feb 3 2018

.SYNOPSIS...A frontal system will bring heavy rain to the Cascades
later tonight and Sunday. Flooding is likely for several rivers
running out of the Cascades Sunday and Monday. Weaker weather
systems will brush the area next week for a chance of rain at times.

&&

.SHORT TERM...Moderate to heavy rain will fall tonight and Sunday
with good orographic enhancement in the Cascades. Rainfall with this
system should be generally 3-5 inches in the Cascades with local
amounts of 4-6 inches possible. The lowlands, especially
north of Everett will also be with with two inches of rain
likely. The freezing level will be too high for snow except on
the highest peaks near the crest and the high elevations of the
volcanic peaks. This is probably a good pattern for building up
the snowpack on the glaciers, but a lousy pattern for the ski
areas. Around Puget Sound, an inch or less of rain is likely with
some rain shadowing off of the Olympics.

Precipitation will gradually decrease and snow levels will
gradually fall back to around 3500 feet late Sunday night through
Monday. Temperatures will be quite mild through Sunday, then fall
off closer to normal Monday. Showers Monday night and Tuesday will
mainly be in the mountains and will decrease as the flow aloft turns
more northwesterly and the upper ridge amplifies somewhat offshore.

.LONG TERM...The long wave pattern remains one of a ridge 135W-
140W and a through over the Midwestern to eastern US midweek
through the end of next week. A short wave trough moving through
the ridge will give increasing rain chances to the area later
Wednesday into early Thursday. The ECMWF is stronger than the
GFS solutions. Another short wave moves SE through the ridge and
into the NW sometime between Friday and next weekend with model
solutions differing on its strength and timing. There may be some
dry periods in the extended forecast, but with the uncertainty of
short wave timing and strength, the forecasts use a model blend
approach today that results in mostly cloudy conditions and a
chance of rain at times. Temperatures will likely remain a few
degrees above normal through next weekend. Albrecht

&&

.AVIATION...Strong northwest flow aloft tonight will continue
through Sunday over Western Washington. In the lower levels
onshore flow will continue through Sunday as well. A frontal
system will move through Western Washington on Sunday. Rain out
ahead of the front tonight into Sunday will keep ceilings in low
end of MVFR or IFR into Sunday afternoon with slight improvement
later Sunday afternoon. Visibilities will be as low as 1-3sm with
the light rain through Sunday morning. The exception will be near
Olympia where the downslope winds off the Olympics could improve
the ceilings at time to VFR.

KSEA...IFR or low end MVFR conditions continuing into Sunday
afternoon. Southerly winds 8-14 knots, rising to 12-22 knots
Sunday morning. Felton

&&

.MARINE...Surface high pressure over the coastal waters will
maintain onshore flow tonight. A weak cold front will move across
the area Sunday, followed by somewhat stronger onshore flow. Gale
force westerlies are forecast over parts of the Strait of Juan de
Fuca Sunday afternoon and night following the front. Surface high
pressure centered well southwest of the area will maintain weaker
onshore flow Monday through Wednesday. Another frontal system
should reach the area Thursday. Felton

&&

.HYDROLOGY...Heavy precipitation is expected with an incoming
frontal system tonight into Sunday evening along the west slope of
the Cascades. This system has entrained a tropical tap of moisture
originating from southwest of Hawaii but is approaching the area
from a more WNW direction (unusual for flood producing systems in
this area). Strong orographic forcing and some dynamic support
from a strong jet just to the south appears to be the primary
mechanism for the heavy precipitation producing. At this time it
appears that 3 to 5 inches of rain can be expected along the west
slopes of the Cascades with local 4-6 inch totals. Forecast
hydrographs based on a blend of the various mesoscale models has
prompted us to extend the flood watch southward to include
Thurston and Lewis counties.

At this time, it appears that most flooding that does occur will
be minor. A couple of rivers could reach moderate flood stage, and
a couple of forecast points -such as the Snoqualmie River near
Carnation and the Tolt River near Carnation could get close to
major flood stage.

Rivers will recede on Monday. Precipitation amounts after Monday
are expected to be light and snow levels will fall back to more
normal February levels.

There is a threat of shallow landslides, especially during the
period of heavy rainfall Saturday night into Sunday. A Special
Weather Statement is being issued this afternoon to address the
enhanced landslide threat during the that period. Albrecht

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch from midnight PST tonight through late Monday night
     for Bellevue and Vicinity-Cascades of Pierce and Lewis
     Counties-Cascades of Snohomish and King Counties-Cascades
     of Whatcom and Skagit Counties-East Puget Sound Lowlands-
     Everett and Vicinity-Seattle and Vicinity-Southwest
     Interior-Tacoma Area-Western Skagit County-Western Whatcom
     County.

PZ...Small Craft Advisory from 6 AM Sunday to 3 AM PST Monday for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm.

     Gale Warning from noon Sunday to midnight PST Sunday night for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 1 PM Sunday to 1 AM PST Monday for
     Northern Inland Waters Including The San Juan Islands-Puget
     Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 11:29 PM PSTRiver Flood WarningSEWKing48 hr
Feb 4, 6:05 AM PSTRiver Flood WarningSEWSnohomish22 hr
Feb 4, 6:47 AM PSTRiver Flood WarningSEWKing55 hr
Feb 4, 6:47 AM PSTRiver Flood WarningSEWSnohomish37 hr
Feb 4, 12:28 PM PSTRiver Flood WarningSEWKing, Pierce4 days

Nearby

River Flood Warnings in Washington, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.